# SDR COMA9610285

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 311610901
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT ENGINE LEAKING FUEL AND SMOKING AFTER SHUT DOWN.  REPLACED LEAKING FUEL NOZZLE TRANSFER TUBE.
